# SDR DALA2024091609001

- Difficulty date: September 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION E/E BAY INTERCOSTAL AT STA 344 TO 351 STR 23L. REMOVED AND REPLACED INTERCOSTAL DAMAGED AT STA 344 TO 351 STR 23L PER B737-800 SRM 51-40-02-0G AND DWG 141A8131.
